# SDR FDEA201812253602

- Difficulty date: December 25, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,714 hours, 17,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778409208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR38.2-FR39 STG 44R STRINGER BADLY CORRODED REPAIRED THE FWD CARGO CORRODED STRINGER AT FR38.2-FR39 STG 44R PER SRM53-10-14 FIG.208. THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. THE FIRST INSPECTION THRESHOLD WAS 51000FC/89000FH AFTER REPAIR EMBODIMENT.THE SUBSEQUENT INSPECTION INTERVAL WAS TBD. INSPECTION METHOD WAS TBD PER SRI 53-10-14-2-008-00.
